# SDR ASAA2025112762658

- Difficulty date: November 27, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 65,859 hours, 20,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SECURE FWD LEFT OVERWING EMERGENCY EXIT SIGN.  GROUNDED - YES.   REMOVED AND REPLACED LH FORWARD OVER WING EXIT SIGN LIGHT ASSEMBLY IAW AMM 33-51-01-960-802, OPS CHECK GOOD AND THE LENS IS SECURE. ALTERNATE DEACTIVATION PROCEDURES USED IAW MPM CH 5, 5-07-01, TABLE 3. CLEARS PLT.
